# SDR DHL2007743502

- Difficulty date: January 18, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 39,980 hours, 26,746 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB TE FOREFLAP LOWER SKIN PRESENTS DELAMINATION APPROX AT WBL 210.0.  CUT OUT DELAMINATED AREA APPROX 13" BY 15.5".  FABRICATED FILLER APPROX 13" BY 15.5" AND DOUBLERS 2EA APPROX 3" BY 15.5" FROM 2024T3 .016 PO NR 9003189.  CLEANED, PREPPED, BONDED, TREATED, PRIMED, AND SEALED EDGES IAW B727 SRM 57-50-2 FIG 3, 51-40-20, AND 51-40-24 FIG 3.
